# SDR AWXA0000619

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO PIT FUSELAGE SKIN HAS BULGE AT STA 943, RBL 21, WL 151 BETWEEN STR 24 AND 25R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS IAW 737 SRM 53-30-3 FIG 13.
